| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of aserf104 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported chemo started through port 6ml infused when called in and it had leaked out at tubing/cap connection.Patient had to be reaccessed and provider to decide if chemo continues with 10% loss or to make a new dose.Product contains blood, no patient harm.